# SDR AALA20100823TUL01

- Difficulty date: August 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 29,783 hours, 12,381 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1088 BULKHEAD HAS CORROSION AROUND AUXILIARY POWER UNIT INLET PLENUM.  REMOVED AND INSTALLED UPPER ANGLE PER SRM 51-10-02-OG.
